MAUDE Adverse Event Report: ZIMMER DENTAL ABUT CONTOUR 3.5X4.5 1MM CUFF; DENTAL ABUTMENT

ZIMMER DENTAL ABUT CONTOUR 3.5X4.5 1MM CUFF; DENTAL ABUTMENT
Model Number ZOA341S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that the abutment screw loosening.Screw removed and replaced.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The abut contour 3.5x4.5 1mm cuff (zoa341s) was not returned.Since product has not been returned, visual/functional evaluation could not be performed.The investigation has been performed based on the available information.No pre-existing conditions were noted on the per.The reported product was located on an unknown tooth site and used for approximately 7 years.The reported event could not be recreated due to the nature of the dental device and event (loosening).Device history review (dhr) review was completed for the subject lot number 62428694.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (62428694) for similar event and no other complaint was identified.Therefore, based on the available information, device malfunction could not be verified and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT CONTOUR 3.5X4.5 1MM CUFF
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10361197
Report Number0002023141-2020-01178
Device Sequence Number19698841
Product Code NHA
UDI-Device Identifier00889024020726
UDI-Public(01)00889024020726(17)180731(10)62428694(241)ZOA341S
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberZOA341S
Device Catalogue NumberZOA341S
Device Lot Number62428694
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR